# SDR DALA2022101706687

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 IN REF NRC 0262: DENT ON FRAME STA 1520 BTW S-24L - S-27L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00611: DENT ON FRAME STA 1520 BTW S-24L - S-27L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM, HFEC INSPECTION WAS ACCOMPLISHED ALONG CUT EDGES AND NO CRACKS WERE FOUND PER B757-200 SRM, BHEC WAS ACCOMPLISHED IN ALL INITIAL FASTENER HOLES COMMON TO THE REPAIR AREA. NO CRACKS WERE FOUND PER B757- 200 SRM. (2451800)
